# SDR ASOA2013100109138

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 28,026 hours, 25,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY LIGHT INOPERATIVE.   REPLACED LAMP, OP'S CHECKED GOOD IAW AMM 33-51-16.
